vent.

Discussion in 'Fibromyalgia Main Forum' started by dani78xo, Apr 25, 2006.

  1. dani78xo

    dani78xo New Member


    okay, i just need to vent.
    my migraines been increasingly worse, and unfortunately i had the stupidity to go to a movie last saturday when i'd already felt HORRIBLE the entire day.

    i've lost about twenty lbs in just a few weeks. might be partly because i gained it all on the cymbalta and i'm not on it anymore, but i've been just so sick i can't even eat enough in a day. my appetites gone SO far down, i'm lucky if i'm even getting in 1000 calories a day.

    i haven't been able to find anything that works for the migraines, and it'll be SIX MONTHS before i can get into a juvenile neurologist.

    everyones pressuring me to try lexapro, because my depressions apparently gotten worse since i'm off the cymbalta, but i'm PETRIFIED of trying something else because i'm SO sensitive to meds, and i ALWAYS get sick off of them.

    furthermore, i've been sleeping HORRIBLY, even with the ambien. waking up at least five times a night, and sometimes not getting back to sleep..i'm ALWAYS tired, and i'm sleeping alot during the day now, too.

    oddly enough, the hallucinations have gotten worse. whenver i take ambien now i can COUNT on getting mind-blowingly scared of what i'll see. but i can't STOP the ambien, because then i don't sleep AT ALL. and my rheum. hasn't contacted my insurance company yet to get me approved for lunesta again.

    IN ADDITION to the hallucinations, i have NIGHTMARES about them. EVERY. SINGLE.NIGHT. it certaintly doesn't help my sleep, and i DON'T like waking up in the middle of the nigth scared that somethings gonna kill me.

    i'm just so hopeless about everything now, and i can't make up any of my classes, because my migraines too bad most of the time to DO anything during the day.

    i think the weather is making me sick, too. all it's been doing is raining. and i've been worse. i don't like it being real sunny, it hurts my eyes, but i don't like it raining either.

    as i told my doctor AND my mom in the doctors office, i don't CARE about the fibromyalgia right now, but the migraine is RUINING EVERYTHING. i didn't even know it was POSSIBLE to have one for this long.

    sorry, i just really needed to vent. everythings getting me completely stressed out which i'm sure isn't helping the FM. and the worst part is no one could possibly understand.

    -danielle.
  2. Cromwell

    Cromwell New Member

    Takes something she injects for her migraines and says it is the only thing that works, I cannot recall the name, but I could ask her.

    Release therapy on my neck helped my migraines a lot.

    Love Anne C
  3. hugs4evry1

    hugs4evry1 New Member

    I always wonder how you're doing and I'm so sorry to find out that you're still in so much pain.

    I'm wondering if anyone has talked to you about "rebound" headaches...from taking meds so long for them. This can actually cause a migraine. It's possible that you might need to try taking nothing for a few days and see if that helps.

    Hon, you HAVE to get off the Ambien!! Have you tried something OTC like "simply sleep" from Tylenol? It can really help and Tylenol PM helps too.

    Trying to live with hallucinations seems impossible to me. How can you sleep when you know you'll wake up frightened??

    What did the doc and your Mom say about having this migraine for so long? Has anyone checked to see if your hormones are out of whack?

    Hugs,

    Nancy B.
  4. cookstove

    cookstove New Member

    When I got off of all sugar substitutes my migraines left.

    I can not believe the doctor is letting this go on so long.

    I also use cranial sacral treatment which is administered by my naturopathic physician. It is a great help to migraine sufferers. She can also do Reiki, massage and the cranial sacral. Try checking with naturopaths and massagists to see if they do the cranial sacral treatment also.

    I hope you get better help on this problem soon.
  5. dani78xo

    dani78xo New Member

    cromwell,
    i have such a fear of needles, i'd prefer to try anything OTHER than shots at first. and i've heard they're extremely painful, depending on what kind you get.

    brooksiemom,
    yes, my doctor has talked to me about rebounds. she's almost positive that i DO have some rebounds, but even if i were to get off the meds completely the migraine won't go away.

    the most i've been able to do is a couple days without the midrin, and since i'm TERRIFIED of throwing up, whenever it gets to the point where it's making me nauseated i have to take it.

    i wasn't taking midrin at first for the migraine, but it still never went away on it's own. i really can't imagine going completely off of it until i'm on a preventative med, 'cause its so severe.

    also, i've tried stuff like tylenol pm, benadril, none of it works. and i can't take tylenol all the time, because my acid reflux is already horrible. i have to take something that'll knock me out, or i won't sleep. i get really anxious and nauseated if i try to go to sleep without anything to help, and i end up just sitting in bed until three or four.

    woofmom,
    i know what you mean about the smells. especially since this migraine started, i can't take ANY type of perfume or anything. when my mom uses her carpet cleaner the smell is excruciatingly strong, and makes me feel really sick. i don't know if anything related to food causes my migraines, i've tried going off of the normal stuff liek chocolate, cheese, etc. but it never made a difference. it's kindof hard to tell though.


    cookstove,
    my old neuro told me she didn't want to see me anymore 'cause she didn't know what to do anymore, and she didn't want to try anything else.
    my primary's been trying to get me in to see different doctors, but it's taking forever.


    wamps,
    what exactly is reiki? i've heard of it alot but i don't really know what it is.
    and yes, my doctor gave me the trial things of lexapro, and she told me that normally i'd take one, but she only wants me to take half a pill, so that i'm at a really low dosage.
    i've tried meds that had almost no side effects on most people {like topamax} and i got horribly sick from them,
    so i'm just reallly reluctant to take anything else that'll just make me worse. at the same time,though, i'm really desperate.